# SDR DALA2015091805690

- Difficulty date: September 15, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 50,443 hours, 22,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 SEAT, EMERGENCY LIGHT INOPERATIVE.  REPAIRED WIRE HARNESS AS REQUIRED IAW  ESPM 20-48-20.  OPS CHECK WAS NORMAL.
